# SDR YENA200811180112

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 3,090 hours, 2,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Support
- Part number: 17018554401
- Condition: Broken
- Location: Nr 2 Pack
- Part time: 3,090 hours, 2,228 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 1114, MCO-RIC, AIR RETURN TO MCO AT FL 390, HEARD LOUD NOISE SIMILAR TO NOISE REDUCTION HEADSETS TURNING ON AND OFF.  FLIGHT ATTENDANTS REPORTED LOUD BANG COMING FROM AFT OF AIRPLANE.  CABIN ALT WAS RISING RAPIDLY WITH A HIGH CABIN RATE OF CLIMB.  SHORTLY EICAS SHOWED CABIN ALT HIGH WITH MASTER WARNING.  OFC WAS FULL CLOSED AND PACK (PSI) WAS NORMAL WITH GREEN LINES ON MFD ECS PAGE.  PERFORMED QRH CABIN ALTITUDE HI PROCEDURES.  CABIN ALT REACHED APRX 13,500 FT.  REACHING 10,000 MSL, FLIGHT ALT CABIN PRESSURIZATION STABILIZED AND STARTED TO PRESSURIZE TO APRX 500 FT.  FOUND NR 2 PACK OUTLET DUCT BELLOWS SLIPPED OFF AND A BROKEN PACK OUTLET DUCT SUPPORT ROD ASSY.  RESECURED NR 2 PACK BELLOWS AND REMOVED AND REPLACED SUPPORT ROD ASSY IAW 21-51-21.  PACK OPS CHECK GOOD AND A/C PRESSURIZATION CHECKS GOOD IAW 21-31-00.
